3 doctors weighed in:

I've gained an insane amound of weight after taking humira, (adalimumab) is this normal?

3 doctors weighed in
Dr. Carlos Kier
Internal Medicine - Rheumatology
1 doctor agrees

In brief: No

Abnormal weight gain is not common with Humira (adalimumab) or other biologic agents.
Weight gain has been reported if the patient was cachexic prior to the biologic treatment.

In brief: No

Abnormal weight gain is not common with Humira (adalimumab) or other biologic agents.
Weight gain has been reported if the patient was cachexic prior to the biologic treatment.
Dr. Carlos Kier
Dr. Carlos Kier
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology

In brief: Humira (adalimumab)

Although the website and publications do not mention it often, it does tend to be a more common side effect of the medication especially for people using it with inflammatory bowel diseases, especially if it calms down the inflammation.

In brief: Humira (adalimumab)

Although the website and publications do not mention it often, it does tend to be a more common side effect of the medication especially for people using it with inflammatory bowel diseases, especially if it calms down the inflammation.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors